# SDR JJBA20161013025

- Difficulty date: October 13, 2016
- Submitted: October 20, 2016
- Operation: Air carrier
- Aircraft: N13202
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500962
- Aircraft time: 27,312 hours, 16,539 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Unknown
- Condition: Malfunctioned
- Location: Interphone Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERPHONE CABIN TO CABIN EMERGENCY LIGHTS WON`T EXTINGUISH.  PERFORMED OPS CHECK OF PA SYSTEM OPS CK SAT.
